RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 3, Pages 57–66 (Mi faa712)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonhomogeneous Quadratic Duality and Curvature

L. E. Positsel'skii

M. V. Lomonosov Moscow State University

Full text: PDF file (933 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:3, 197–204

Bibliographic databases:

UDC: 512.66
Received: 03.11.1992

Citation: L. E. Positsel'skii, “Nonhomogeneous Quadratic Duality and Curvature”, Funktsional. Anal. i Prilozhen., 27:3 (1993), 57–66; Funct. Anal. Appl., 27:3 (1993), 197–204

Citation in format AMSBIB
\Bibitem{Pos93}
\by L.~E.~Positsel'skii
\paper Nonhomogeneous Quadratic Duality and Curvature
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 3
\pages 57--66
\mathnet{http://mi.mathnet.ru/faa712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1250981}
\zmath{https://zbmath.org/?q=an:0826.16041}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 3
\pages 197--204
\crossref{https://doi.org/10.1007/BF01087537}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MN15000006}


Linking options:
  • http://mi.mathnet.ru/eng/faa712
  • http://mi.mathnet.ru/eng/faa/v27/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Lapin, “Homotopy Properties of Differential Lie Modules over Curved Coalgebras and Koszul Duality”, Math. Notes, 94:3 (2013), 335–350  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. V. Lapin, “Differential Lie Modules over Curved Colored Coalgebras and $\infty$-Simplicial Modules”, Math. Notes, 96:5 (2014), 698–715  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:669
    Full text:344
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021